Testosterone replacement causing high blood pressure?

Discussion in 'Men's Health Forum' started by sime, Feb 9, 2004.

Thread Status:
Not open for further replies.
  1. #1
    sime

    sime Junior Member

    I am currently on androgel 5mg/ a day. I have been noticing that my blood pressure has been a lot higher lately. Can a replacement dose of testosterone cause high blood pressure? Any help would be appreciated. Thanks.
     
  2. #2
    ENDRO

    ENDRO Junior Member

    Yes hormone replacement will cause your blood pressure to elevate slightly, maybe to the level of hypertensive but it should drop as the body adjusts to the new level of hormone. This normal unless it is way up there.
     
  3. #3
    sime

    sime Junior Member

    I have been using androgel for about 3 months. Still... my blood pressure has not adjusted. Trouble is, I would hate to get off of Androgel because it gives me a great sex drive. Thanks Endro.
     
  4. #4
    sime

    sime Junior Member

    I would appreciate if SWALE could give a little input here. Thanks.
     
  5. #5
    ENDRO

    ENDRO Junior Member

    WOW three months at that dose and it is still high I dont know what to say.
     
  6. #6
    SWALE

    SWALE Doctor of Osteopathic Medicine

    Usually this happens only to those patients who suffer CHF (Congestive Heart Failure) or kidney failure.

    On the other hand, NOTHING surprises me anymore. You may also have just developed HTN at that same point in time on your own. Or, you may be quite sensitive to the CNS-stimulating properties of the DHT boost you are getting from the transdermal delivery system.
     
  7. #7
    sime

    sime Junior Member

    I have checked out my heart many times. In fact, I got it checked out last month with an EKG. The doctor said my heart is just fine. Could I possibly be holding too much water? Maybe an herbal diuretic such as Dandilion root would help? Thank you very much for your help SWALE. Let me know what you think about the water retention and diuretic. Thanks again.
     
  8. #8
    SWALE

    SWALE Doctor of Osteopathic Medicine

    Well, that is just not a call I can make from here. Sorry.
     
  9. #9
    Michael Scally MD

    Michael Scally MD Doctor of Medicine


    This post by Swale does not surprise me. If this was typical for Swale's posts and comment, it demonstrates his complete ignorance and buffoonery. Imagine telling someone they have "CHF (Congestive Heart Failure) or kidney failure" because of a rise in blood pressure from TRT! And Swale did not even go so far as to ask the BP! Idiot.
     
  10. #10
    Crazy Crew

    Crazy Crew Member

    You have to go back 6 years to have something to rant about? You are in need of a Mental Health Adviser in the worst way. You do know this I hope. In the mean time your venum does no good for anyone and causes you to lose what little credability you have left. Not to mention all those who come here for help yet that run quickly from this forum, soon after reading the negetive shit you spout.
     
  11. #11
    Crazy Crew

    Crazy Crew Member

    I have no doubt you will start obsessing about me now and parous my posts with a fine tooth comb looking for something to jump up and down about like a preschooler shouting and crying" LOOK , LOOK Hes An Idiot LOL LOL"
     
  12. #12
    Michael Scally MD

    Michael Scally MD Doctor of Medicine


    You are so mixed up. You are throwing rants (CAPS, FONT SIZE, ETC.), not me. It must be awful to realize your suggestions have no basis in fact whatsoever. And as far as my post here, it came about by a response to a reported post for SPAM. I deleted the offending post. As part of my responsibility, I had to read the thread to see if the post violated posting rules. I performed my duties. But, what is pitiful, is you appear to defend the indefensible. The posts by Swale are idiotic, harmful, and just plain stupid.

    At least you seem to recognize you need professional help. Do yourself a favor - Get Educated or Get Lost. [Also, like HAN, learn how to use spell check!] Oh. yeah, here is a rant: "LOOK , LOOK Hes An Idiot LOL LOL"
     
Thread Status:
Not open for further replies.

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.